# SDR IPXA2022122289213

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,140 hours, 14,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crew Error
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ON PREFLT. LAST CREW LEFT EMERGENCY LIGHTS ARMED.  PERFORMED OPS CHECK IAW AMM 33-50-00. OPS CHECKED GOOD.
